Volume 11, Issue 4
Existence of Physical Solutions to the Boundary Value Problem of an Equation in Modeling Oil Film Spreading Over a Solid Surface

Wenjie Gao and Jingxue Yin

J. Part. Diff. Eq., 11 (1998), pp. 335-346.

Preview Full PDF BiBTex 2 159
  • Abstract

A boundary vaJue problem to a fourth order nonlinear degeneraw para-holic equation arising in modeling oil film spreading over a solid surface is studied in the present paper. Basing on the consideration of physical phenomenon describrd by the original model, the authors forcus mainly on the case of two-dimensional space. The existence of nonnegative and radial solutions is established for nonnegative initial datum.

  • History

Published online: 1998-11

  • AMS Subject Headings

  • Cited by